Jump to content
CrazyBoards.org

Recommended Posts

Abilify has been working really well, or at least I think it is unless its the risperdal I am tapering off of because of prolactin problems. I see my pdoc next week and she planned to increase the dose of Abilify and by then I will be off the risperdal. 

 

Anyway, besides everything going great I have been having EXTREME dry mouth. It started when I started the Abilify. Anyone experience this?

Link to comment
Share on other sites

I'm glad you are doing well!

 

No, Abilify hasn't caused dry mouth for me.

Thank you so much, I feel great!

A lot of MI meds have dry mouth as a side effect. Biotene products can help. Some of them are better than others. The mouthwash and toothpaste aren't bad. Some of the others make me gag. You can get coupons on their web site. You might also ask your dentist if they have samples. Dry mouth will ruin your teeth over time. You can also chew sugarless gum or sugar free drops of some kind (Hall's, Ricola, etc.).

Thank you for your suggestions, I will deff. look into them. :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...